Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: P. P. Petrushev and V. A. Popov
Title: Rational approximation of real functions
Additional book information Encyclopedia of Mathematics and its Applications, vol. 28, Cambridge University Press, Cambridge, New York, New Rochelle, Melbourne and Sydney, x + 371 pp., $69.50. ISBN 0-521-33107-2.


References [Enhancements On Off] (What's this?)

  • Tord Ganelius, Degree of rational approximation, Lectures on approximation and value distribution, Sém. Math. Sup., vol. 79, Presses Univ. Montréal, Montreal, Que., 1982, pp. 9–78. MR 654684 (84i:30045)
  • [GoR] A. A. Gonchar and E. A. Rahmanov, Mat. Sb. 134 no. 3 (1987).
  • D. J. Newman, Rational approximation to \vert𝑥\vert, Michigan Math. J. 11 (1964), 11–14. MR 0171113 (30 #1344)


Review Information

Reviewer: Tord H. Ganelius
Journal: Bull. Amer. Math. Soc. 21 (1989), 348-350
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15856-4
PII: S 0273-0979(1989)15856-4